Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

been on citalopram for 19 days and its hell

(4 Posts)
dorisday1962 Wed 14-Feb-18 12:10:00

Hi all, im new to mumsnet, I seem to have every side effect going - dizzy, tight chest, congestion, nausea, severe lack of appetite (lost 8 lbs in 10 days), knackered, lack of concentration, feel like my insides are trembling stomach ache - you name it I seem to have it - only on 10mg and not sure how to cope. any help gratefully received.

SM2018 Wed 14-Feb-18 13:35:56

Hi it does get better

I have been on them now for over a month and to start with I had to take half every other day and build it up.

I lost a stone in the first few weeks, barely slept, had a headache, ringing ears and felt high as anything but slowly the side effects have disappeared and my appetite has started to come back.

I’m back to the docs Friday for a review and have a suspicion that my dose will be increased from 20mg.

Stick with it they have made a difference to me, not ideal to be taking meds but if they help then does it matter?

Good luck

dorisday1962 Wed 14-Feb-18 13:53:37

thanks, it just seems a bit hopeless at the moment. feeling drained.
xx

MrsMarigold Wed 14-Feb-18 14:01:09

I've been on it years and it does get better, although I find the tiredness and lurid dreams don't fade much.

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: